# SDR TSAA0251067

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C28106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE EXISTING UPPER FLANGE FLOORBEAM REPAIR AT STATION 1016, WL 208 BBI 0 TO LBL 15.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-9 FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
